Free Access
Volume 45, Number 6, November-December 2011
Page(s) 1141 - 1161
Published online 04 July 2011
  1. J.W. Barrett and J.F. Blowey, Finite element approximation of a nonlinear cross-diffusion population model. Numer. Math. 98 (2004) 195–221. [MathSciNet]
  2. G. Beckett, J.A. Mackenzie and M.L. Robertson, A moving mesh finite element method for the solution of two-dimensional Stefan problems. J. Comp. Phys. 168 (2001) 500–518. [CrossRef]
  3. A.E. Berger, H. Brezis and J.C.W. Rogers, A numerical method for solving the problem utf(u) = 0. RAIRO Anal. Numer. 13 (1979) 297–312. [MathSciNet]
  4. H. Brézis, Analyse Fonctionnelle. Masson (1983).
  5. L. Chen and A. Jüngel, Analysis of a multidimensional parabolic population model with strong cross-diffusion. SIAM J. Math. Anal. 36 (2004) 301–322. [CrossRef] [MathSciNet]
  6. L. Chen and A. Jüngel, Analysis of a parabolic cross-diffusion population model without self-diffusion. J. Differ. Equ. 224 (2006) 39–59. [CrossRef]
  7. G. Galiano, M.L. Garzón and A. Jüngel, Analysis and numerical solution of a nonlinear cross-diffusion system arising in population dynamics. Rev. R. Acad. Cien. Ser. A Mat. 95 (2001) 281–295.
  8. G. Galiano, M.L. Garzón and A. Jüngel, Semi-discretization in time and numerical convergence of solutions of a nonlinear cross-diffusion population model. Numer. Math. 93 (2003) 655–673. [CrossRef] [MathSciNet]
  9. M.E. Gurtin, Some mathematical models for population dynamics that lead to segregation. Quart. Appl. Math. 32 (1974) 1–9.
  10. W. Jäger and J. Kačur, Solution of porous medium type systems by linear approximation schemes. Numer. Math. 60 (1991) 407–427. [MathSciNet]
  11. J. Kačur, A. Handlovičová and M. Kačurová, Solution of nonlinear diffusion problems by linear approximation schemes. SIAM J. Numer. Anal. 30 (1993) 1703–1722. [CrossRef] [MathSciNet]
  12. T. Kadota and K. Kuto, Positive steady states for a prey-predator model with some nonlinear diffusion terms. J. Math. Anal. Appl. 323 (2006) 1387–1401.
  13. E.H. Kerner, Further considerations on the statistical mechanics of biological associations. Bull. Math. Biophys. 21 (1959) 217–255.
  14. E. Magenes, R.H. Nochetto and C. Verdi, Energy error estimates for a linear scheme to approximate nonlinear parabolic problems. Math. Mod. Numer. Anal. 21 (1987) 655–678.
  15. M. Mimura and K. Kawasaki, Spatial segregation in competitive interaction-diffusion equations. J. Math. Biol. 9 (1980) 49–64. [CrossRef] [MathSciNet]
  16. H. Murakawa, Reaction-diffusion system approximation to degenerate parabolic systems. Nonlinearity 20 (2007) 2319–2332. [CrossRef] [MathSciNet]
  17. H. Murakawa, A relation between cross-diffusion and reaction-diffusion. Discrete Contin. Dyn. Syst. S 5 (2012) 147–158.
  18. R.H. Nochetto and C. Verdi, An efficient linear scheme to approximate parabolic free boundary problems: error estimates and implementation. Math. Comput. 51 (1988) 27–53. [CrossRef]
  19. R.H. Nochetto and C. Verdi, The combined use of a nonlinear Chernoff formula with a regularization procedure for two-phase Stefan problems. Numer. Funct. Anal. Optim. 9 (1988) 1177–1192. [CrossRef]
  20. R.H. Nochetto, M. Paolini and C. Verdi, An adaptive finite element method for two-phase Stefan problems in two space dimensions. Part I: stability and error estimates. Math. Comput. 57 (1991) 73–108.
  21. R.H. Nochetto, M. Paolini and C. Verdi, A fully discrete adaptive nonlinear Chernoff formula. SIAM J. Numer. Anal. 30 (1993) 991–1014. [CrossRef] [MathSciNet]
  22. R.H. Nochetto, A. Schmidt and C. Verdi, A posteriori error estimation and adaptivity for degenerate parabolic problems. Math. Comput. 69 (1999) 1–24. [CrossRef] [MathSciNet]
  23. P.Y.H. Pang and M.X. Wang, Strategy and stationary pattern in a three-species predator-prey model. J. Differ. Equ. 200 (2004) 245–273. [CrossRef]
  24. N. Shigesada, K. Kawasaki and E. Teramoto, Spatial segregation of interacting species. J. Theor. Biol. 79 (1979) 83–99.
  25. R. Temam, Navier-Stokes equation theory and numerical analysis. AMS Chelsea Publishing, Providence, RI (2001).
  26. C. Verdi, Numerical aspects of parabolic free boundary and hysteresis problems. Lecture Notes in Mathematics 1584 (1994) 213–284. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you